MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number PZ8ITC-DW-MP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Event or Problem Description
Estimated date of incident 01mar2024.It was reported that an in-the-canal hearing aid came back from repair cracked.No harm to the user has been reported.There is no further information on the case at this time.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4), manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.(b)(6) 2024 technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it has been reported that an in the canal hearing aid came back from repair cracked.There is no mention of any harm to the user.It is unknown what caused the crack, or where the crack is located.A dhr review have been completed.No deviation or changes were found during manufacturing of the device.There is no further information available on the case.Despite testing against requirements for construction, there is still risk that a hearing aid may be damaged and potentially broken due to unexpected external mechanical force beyond typical use.Should a hearing aid break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the hearing aid is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.It is evaluated as highly unlikely that the hearing aid would break in the ear unless force from an external source is present when considering the shell thickness of the hearing aid.Further, the user guide includes a caution not to use a broken hearing aid.Risk register reference: precise nature and circumstances surrounding the issue are not fully known.However the risk of such device damage is generally known, considered in the risk analysis and communicated to the user.The risk is deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a final report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024 it was reported that an in-the-canal hearing aid came back from repair cracked.No harm to the user has been reported.There is no further information on the case at this time.No further follow up has been received, or is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19094581
Report Number3005650109-2024-00038
Device Sequence Number15289799
Product Code OSM
UDI-Device Identifier05708296190553
UDI-Public05708296190553
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPZ8ITC-DW-MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown